# SDR DHL200080580C

- Difficulty date: July 28, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Deformed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AILERON LOWER SKIN COVERS DEFORMED AT XW 420.000.  REMOVED DEFORMED COVER PER SRM 57-2-0.  FABRICATED COVER PER SRM 57-2-1.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW COVER PER SRM 57-2-1.
